MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Resection sheath, 8 mm, for 8.5 mm/26 Fr. outer sheath, ABS; Endoscope sheath, reusable

Olympus Winter & Ibe GmbH Resection sheath, 8 mm, for 8.5 mm/26 Fr. outer sheath, ABS; Endoscope sheath, reusable
Model Number A42011A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The device was returned to the service center.During inspection of the device, the resection sheath ceramic tip had cracks.There was no harm or injury reported.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the no image malfunction: cause traced to a stress problem; expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
Resection sheath, 8 mm, for 8.5 mm/26 Fr. outer sheath, ABS
Common Device Name
Endoscope sheath, reusable
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50766348
Report Number9610773-2026-06170
Device Sequence Number9224855
Product Code HIH
UDI-Device Identifier04042761023658
UDI-Public04042761023658
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA42011A
Device Lot Number20X02(INJXG)
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown